Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

L5 Lumbar spondylitis, taking ultracet capsules, juven plus, pain reduced, taking nimusilide. Advice?

My mother is 75 yrs old. She is suffering from lumber spondylitis L5,old Compress#D12 deg.changes L sided L.S.radiculopatty. Prescription Given were tab Ultracet Cap. Juvenplus Cap.BioD3 Strong Her pain has considerably reduced after 8 days ,now she takes one nimusilide 100mg in the night.She has to all the time rest and wear the belt., after suffering very severe pain now she has become very sensitive and gets upset please give advice if should she take any anti depressant . when will she be able to come back to normal
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  448
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I would recommend her to take ultracet for pain relief as it is better then Nimesulide. I would also suggest her to take Amytryptalin tablet as it will give her pain relief and feel good effect. It is very mild antideppresent and not habit forming.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor